# SDR AALA20090304TUL02

- Difficulty date: February 28, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 29,224 hours, 11,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB FORWARD OF FORWARD GALLEY MOUNT STATION 986.5 TO 990 AT LEFT BODY LINE 31 TO LEFT BODY LINE 34.  INSTALLED DOUBLER PER SRM 51-70-13.
